| Model Number |
M00566460 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block e1: this event was reported by the sales representative.The healthcare facility is: (b)(6) hospital.Block h6 (device codes): imdrf device code a0501 captures the reportable event of peg tube detached.Block h6 (impact codes): imdrf impact code f2301 captures the reportable event of additional device required.
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit pull method was used during an esophagogastroduodenoscopy (egd) with percutaneous endoscopic gastrostomy (peg) placement procedure performed on (b)(6) 2023.It was reported that, during device placement, the peg tube broke off when pulling through the stomach wall.Additionally, the detached portion were retrieved.The procedure was completed with a new endovive standard peg kit pull method.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.